# SDR 2017F00119

- Difficulty date: June 8, 2017
- Submitted: June 8, 2017
- Operation: General aviation
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 13,859 hours, 8,545 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Chafed
- Location: Rt Aileron
- Part time: 13,859 hours, 8,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON CENTER HINGE CHAFED.
